# SDR C77A20140207003

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 17,105 hours, 9,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17069099002
- Condition: Damaged
- Location: Fuselage
- Part time: 17,105 hours, 9,766 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINALLY FOUND DAMAGE TO FWD CARGO DOOR SEAL REST FITTING PN 170-69099-002.  ACCOMPLISHED PERMANENT REPAIR BY REPLACEMENT OF FWD CARGO SEAL REST FITTINGS IAW EO E175-53MR-108 REV 2.
